Continuous selections for a class of non-convex multivalued maps

Andrzej Fryszkowski

Studia Mathematica (1983)

  • Volume: 76, Issue: 2, page 163-174
  • ISSN: 0039-3223

How to cite

top

Fryszkowski, Andrzej. "Continuous selections for a class of non-convex multivalued maps." Studia Mathematica 76.2 (1983): 163-174. <http://eudml.org/doc/218500>.

@article{Fryszkowski1983,
author = {Fryszkowski, Andrzej},
journal = {Studia Mathematica},
keywords = {decomposable set; lower semicontinuity; continuous selection; Orlicz space},
language = {eng},
number = {2},
pages = {163-174},
title = {Continuous selections for a class of non-convex multivalued maps},
url = {http://eudml.org/doc/218500},
volume = {76},
year = {1983},
}

TY - JOUR
AU - Fryszkowski, Andrzej
TI - Continuous selections for a class of non-convex multivalued maps
JO - Studia Mathematica
PY - 1983
VL - 76
IS - 2
SP - 163
EP - 174
LA - eng
KW - decomposable set; lower semicontinuity; continuous selection; Orlicz space
UR - http://eudml.org/doc/218500
ER -

Citations in EuDML Documents

top
  1. Giovanni Colombo, Approximate and relaxed solutions of differential inclusions
  2. Arrigo Cellina, Giovanni Colombo, Alessandro Fonda, A continuous version of Liapunov's convexity theorem
  3. L. Faina, Extensions of compact continuous maps into decomposable sets
  4. Nikolaos S. Papageorgiou, On nonlinear, nonconvex evolution inclusions
  5. Grzegorz Bartuzel, Andrzej Fryszkowski, A class of retracts in L p with some applications to differential inclusion
  6. Vladimir V. Goncharov, Co-density and other properties of the solution set of differential inclusions with noncompact right-hand side
  7. Tiziana Cardinali, Simona Pieri, Existence and density results for retarded subdifferential evolution inclusions
  8. Nikolaos S. Papageorgiou, On evolution inclusions associated with time dependent convex subdifferentials
  9. Nikolaos S. Papageorgiou, Boundary value problems for evolution inclusions
  10. Evgenios P. Avgerinos, Nikolaos S. Papageorgiou, Non-convex perturbations of evolution equations with m -dissipative operators in Banach spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.